RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find



Search through the site:
Find



Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1966, Volume 30, Issue 3, Pages 573–620 (Mi izv2851)  

This article is cited in 5 scientific papers (total in 6 papers)

The theory of algebraic linear groups and periodic groups

V. P. Platonov


Full text (in Russian): PDF file (5281 kB)

Bibliographic databases:

UDC: 519.4
Received: 22.04.1965

Citation: V. P. Platonov, “The theory of algebraic linear groups and periodic groups”, Izv. Akad. Nauk SSSR Ser. Mat., 30:3 (1966), 573–620

Citation in format AMSBIB
\Bibitem{Pla66}
\by V.~P.~Platonov
\paper The theory of algebraic linear groups and periodic groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1966
\vol 30
\issue 3
\pages 573--620
\mathnet{http://mi.mathnet.ru/izv2851}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=199279}
\zmath{https://zbmath.org/?q=an:0146.04405}


Linking options:
  • http://mi.mathnet.ru/eng/izv2851
  • http://mi.mathnet.ru/eng/izv/v30/i3/p573

    SHARE: VKontakte.ru FaceBook Twitter Ya.ru Mail.ru Liveinternet Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. В. П. Платонов, “Алгебраические группы с почти-регулярным автоморфизмом и теоремы инвариантности”, Изв. АН СССР. Сер. матем., 31:3 (1967), 687–696  mathnet  mathscinet  zmath; V. P. Platonov, “Invariance theorems and algebraic groups with an almost-regular automorphism”, Math. USSR-Izv., 1:3 (1967), 667–675  crossref
    2. А. Е. Залесский, В. С. Конюх, “$\Pi$-подгруппы Силова классических групп”, Матем. сб., 101(143):2(10) (1976), 231–251  mathnet  mathscinet  zmath; A. E. Zalesskii, V. S. Konyukh, “Sylow $\Pi$-subgroups of the classical groups”, Math. USSR-Sb., 30:2 (1976), 203–219  crossref
    3. А. Е. Залесский, “Линейные группы”, УМН, 36:5(221) (1981), 57–107  mathnet  mathscinet  zmath  adsnasa; A. E. Zalesskii, “Linear groups”, Russian Math. Surveys, 36:5 (1981), 63–128  crossref
    4. Г. С. Микаелян, “О силовски правильных классах групп”, Матем. сб., 119(161):3(11) (1982), 355–362  mathnet  mathscinet  zmath; G. S. Mikaelyan, “On Sylow regular classes of groups”, Math. USSR-Sb., 47:2 (1984), 345–352  crossref
    5. С. И. Адян, Е. И. Зельманов, Г. А. Маргулис, С. П. Новиков, А. С. Рапинчук, Л. Д. Фаддеев, В. И. Янчевский, “Владимир Петрович Платонов (к шестидесятилетию со дня рождения)”, УМН, 55:3(333) (2000), 197–204  mathnet  crossref  mathscinet  zmath  adsnasa; S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  crossref
    6. В. П. Платонов, “Новые свойства арифметических групп”, УМН, 65:5(395) (2010), 157–184  mathnet  crossref  mathscinet  zmath  adsnasa; V. P. Platonov, “New properties of arithmetic groups”, Russian Math. Surveys, 65:5 (2010), 951–975  crossref
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:267
    Full text:78
    First page:4

     
    Contact us:
     Terms of Use  Registration © Steklov Mathematical Institute RAS, 2014